I am addicted to any type of painkiller but today I am 3 days clean. The first day was horrible but days 2 and 3 I feel okay until I try to go to sleep. Does anyone know what would help with the RLS? Also, what do they mean when they say stagger between tylenol and ibuprofen every 2hrs? I really want to do this and stay clean. I can deal with the aches and pains but not being able to sleep at night (when I have a husband and 2 boys) is really starting to take an emotional toll on me. Please help I could use all the help I can get.
I am sorry no one has answered your question yet. It might help to know how much vicoden you were taking, & for how long. Are you doing a withdrawal or a cold turkey, the dosage you were on etc... Sometinms it help to know these things to give you a better answer. I wish you the best in you endeavor...
If you have any more problems or feel like you want to start back on the vicodin, please post under "addictions". I think none of the people on here that are really good at this & know better how to guide you have seen your question. They would be PattiShan, & LaurieShay. Wonderful peole on this site, & all will give you the support you need. Congratulations again. Day 4. Wow, that's wonderful!
Hi monkeyfunbites, I did send LaurieShay a personal question last night, to look you up & try to help you out with your withdrawal. I don't feel I am qualififed at all,, & do not want to see you relapse. You are doing so well, but she has many ideas on how to taper withdraw if this comes back to bite you in the butt. Being we on a Holiday Weekend, a lot of people will not be on the site, & they have a tendency, the site that is , to do site updates during these times so a lot of questions & answers don't even get posted. I am going to "friend you" & you can do the same by cliking on my Avatar or my reindeer head. They will ask you in yellow on top if you want to become friends, & if you click that you do you can send me personal questions too. Hopefully they will come thru also. I am on your side , & wish you all the luck in the world. I have a son who has had addiction problems .
Well, actually 2 sons, & they are in their forties now, so I understand completely what you are going thru. I had to stop my prescription opiates for testing for 3 days once, & thought I was going to die. Had the shakes, diarrhea, etc. The withdrawal can happen to even people who aren't addicted, but take it on a regular basis as I do. It's called tolerance. I am so concerned because of the amount you have consumed. 20 a day is way over the linit for your kidneys & liver as far as the tylenol they add to the drugs, & can cause damage. Please, if you have a chance, send me a note telling me you made it to day 5 ok. Was worried about you all night last night. It is only 4:30 AM so you can see I was up early this morning , & you came to my mind first thing. Go to your profile page also, & add opiate addictions to your profile. You will receive many heartfelt responses once you do this. Remember what I said about the Holiday Weekend & the site may be pretty slow. Don't despair, please! This is a wonderful support group I promise you. Your firend...
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 4 answers
Posted 1 May 2010 • 4 answers
Posted 29 May 2010 • 1 answer
Posted 20 Mar 2011 • 2 answers
Posted 3 Jan 2012 • 4 answers